The Annals of Mathematical Statistics

The Sequential Design of Experiments for Infinitely Many States of Nature

Arthur E. Albert

Full-text: Open access

Abstract

In [2] and [3], H. Chernoff discussed the Sequential Design of Experiments. In [2], a procedure was exhibited and was proved to be asymptotically optimal for the hypothesis testing problem when there are finitely many states of nature. This paper extends Chernoff's results to infinitely many states of nature.

Article information

Source
Ann. Math. Statist., Volume 32, Number 3 (1961), 774-799.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704973

Digital Object Identifier
doi:10.1214/aoms/1177704973

Mathematical Reviews number (MathSciNet)
MR125720

Zentralblatt MATH identifier
0109.12401

JSTOR
links.jstor.org

Citation

Albert, Arthur E. The Sequential Design of Experiments for Infinitely Many States of Nature. Ann. Math. Statist. 32 (1961), no. 3, 774--799. doi:10.1214/aoms/1177704973. https://projecteuclid.org/euclid.aoms/1177704973


Export citation